skip to main content
Mostrar Somente
Refinado por: autor: Silva, S remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Exponential trichotomies and continuity of invariant manifolds

Severino Horácio Silva Antonio Luiz Pereira

São Paulo Journal of Mathematical Sciences São Paulo v. 5, n. 2, p. 111-134, 2011

São Paulo Universidade de São Paulo Instituto de Matemática e Estatística 2011

Localização: IME - Inst. Matemática e Estatística    (PROD-2310815 )(Acessar)

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Continuity of global attractors for a class of non local evolution equations

Antonio Luiz Pereira Severino Horácio da Silva

Discrete and Continuous Dynamical Systems. Series A Springfield v. 26, n. 3, p. 1073-1100, 2010

Springfield American Institute of Mathematical Sciences 2010

Localização: IME - Inst. Matemática e Estatística    (PROD-2171121 )(Acessar)

3
Material Type:
Artigo
Adicionar ao Meu Espaço

CONTINUITY OF GLOBAL ATTRACTORS FOR A CLASS OF NON LOCAL EVOLUTION EQUATIONS

Pereira, Antonio Luiz; Silva, Severino Horacio Da Universidade De São Paulo

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.26, n.3, p.1073-1100, 2010

AMER INST MATHEMATICAL SCIENCES 2010

Acesso online

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Disponível na Biblioteca (2)

Data de Publicação 

De até

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Silva, S
  2. Pereira, A

Buscando em bases de dados remotas. Favor aguardar.